# SDR FDEA201906191512

- Difficulty date: June 19, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 101,928 hours, 31,284 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC0583
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TOP SURFACE T/E REAR SPAR, ISLAND SECTION BETWEEN I/B AILERON AND O/B FLAP, HAS SEVERAL FASTENERS PULLED THROUGH SKIN AND ONE FASTENER HOLE IS CRACKED.  VERIFIED WITH HFEC REPAIRED IAW EA 8-5710-T0347737.
